# SDR DLL10953598

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1550247
- Condition: Damaged
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT AIRCRAFT WAS FOUND WITH DAMAGE TO THE LOWER RT SIDE OF THE STA 983 BULKHEAD.  THE ATTACHED FUSELAGE TO WING LONGERON WAS FOUND COMPLETELY SEVERED.  FURTHER INSPECTION FOUND CRACKS IN THE ADJACENT SKIN.  LONGERON WILL BE REPLACED AND THE SKIN WILL BE REPAIRED PER DL ERA 271648-14 REV B.
